# SDR ABXA040225

- Difficulty date: June 24, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N974AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47623
- Aircraft time: 53,536 hours, 58,760 cycles
- Engine: Pwa JT8D11
- Engine time: 41,812 hours, 40,733 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Part number: JT8D11
- Part serial: 676222
- Condition: Stalled
- Location: Left
- Part time: 115 hours, 139 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

LEFT ENGINE SHUT DOWN IN FLIGHT DUE TO SEVERE COMPRESSOR STALLS.  ENGINE WINDMILLED APPROX 20 MINUTES.  OIL PRESSURE WAS NOT NOTED.  REPLACED NR 1 ENGINE IAW ABX JOBCARD 9090010.  OPS CHECK GOOD ON ENGINE RUN.
